# SDR SWAA2025021892810

- Difficulty date: February 4, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 8,072 hours, 4,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COVER; AFT GIRT BAR RETAINER IS LOOSE<[01] REPLACED MISSING FASTNER ON SLIDE GIRT BAR HANGER PER SRM 51-40-02.
